Публикация №6769

Название публикацииCONVERGENCE-RATE ESTIMATES FOR SUPERPOSITIONS OF INDEPENDENT STOCHASTIC PROCESSES WITH APPLICATIONS TO ESTIMATION OF THE ACCURACY OF APPROXIMATION OF THE DISTRIBUTIONS OF CONTINUOUS-TIME RANDOM WALKS BY FRACTIONAL STABLE LAWS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOI10.1007/s10958-007-0410-0
Год издания2007
Том146
Номер4
ГлаваНе задан
Страницы5950–5958
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Кокшаров С.Н.
Колокольцов Василий Никитич
Королев Виктор Юрьевич
ссылка в Internet
РИНЦ2
WoS2
Цитируемые
публикации авторов
ИПИ РАН

(1996) A GENERAL THEOREM ON THE LIMIT BEHAVIOR OF SUPERPOSITIONS OF INDEPENDENT RANDOM PROCESSES WITH APPLICATIONS TO COX PROCESSES

(2001) FRACTIONAL STABLE DISTRIBUTIONS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS